# SDR 08FDEA01762

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65217911
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MID-FLAP LOWER T/E CHORD WBL 104 ON PUSH-ROD CUT OUT IS CRACKED ON BOTH CORNERS CUT OUT DAMAGE AREA DIM CUT-OUT 47 1/4 INCH LONG IAW SRM 51-40-3 FIG 1.  FAB NEW ANGLE "CHORD"  1 SPLICER IAW SRM 57-50-2 FIG 8 AND 51.40.3 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
